# SDR AALA960583

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON HORIZ STAB TRAILING EDGE BEAM, 8 INCHES INBOARD OF END OF TOP BEAM.  REMOVED CORRODED AREA AND INSTALLED DOUBLER PER ESO 11697 DATED 4-9-96.  (M)
